Imperial College London

DrMartinHaugh

Business School

Associate Professor of Operations Management
 
 
 
//

Contact

 

m.haugh Website

 
 
//

Location

 

Business School BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

23 results found

Haugh MB, Caldentey R, 2017, A Cournot-Stackelberg Model of Supply Contracts with Financial Hedging and Identical Retailers, Foundations and Trends in Technology, Information and Operations Management, ISSN: 1571-9545

JOURNAL ARTICLE

Brown DB, Haugh MB, 2017, Information Relaxation Bounds for Infinite Horizon Markov Decision Processes, Operations Research, Vol: 65, Pages: 1355-1379, ISSN: 0030-364X

JOURNAL ARTICLE

Haugh M, Iyengar G, Wang C, 2016, Tax-Aware Dynamic Asset Allocation, Operations Research, Vol: 64, Pages: 849-866, ISSN: 0030-364X

JOURNAL ARTICLE

Ahn A, Haugh M, 2015, Linear Programming and the Control of Diffusion Processes, INFORMS Journal on Computing, Vol: 27, Pages: 646-657, ISSN: 1091-9856

JOURNAL ARTICLE

Haugh MB, Iyengar G, Song I, 2015, A Generalized Risk Budgeting Approach to Portfolio Construction, Journal of Computational Finance, ISSN: 1755-2850

JOURNAL ARTICLE

Ahn A, Haugh M, Jain A, 2015, Consistent Pricing of Options on Leveraged ETFs, SIAM Journal on Financial Mathematics, Vol: 6, Pages: 559-593

JOURNAL ARTICLE

Haugh M, Wang C, 2014, Dynamic Portfolio Execution and Information Relaxations, SIAM Journal on Financial Mathematics, Vol: 5, Pages: 316-359

JOURNAL ARTICLE

Haugh M, Lim AEB, 2012, Linear–quadratic control and information relaxations, Operations Research Letters, Vol: 40, Pages: 521-528, ISSN: 0167-6377

JOURNAL ARTICLE

Chandramouli SS, Haugh MB, 2012, Erratum to “A unified approach to multiple stopping and duality” [Oper. Res. Lett. (2012)], Operations Research Letters, Vol: 40, Pages: 422-423, ISSN: 0167-6377

JOURNAL ARTICLE

Chandramouli SS, Haugh MB, 2012, A unified approach to multiple stopping and duality, Operations Research Letters, Vol: 40, Pages: 258-264, ISSN: 0167-6377

JOURNAL ARTICLE

Haugh MB, 2011, A note on constant proportion trading strategies, Operations Research Letters, Vol: 39, Pages: 172-179, ISSN: 0167-6377

JOURNAL ARTICLE

Haugh MB, Jain A, 2011, The dual approach to portfolio evaluation: a comparison of the static, myopic and generalized buy-and-hold strategies, Quantitative Finance, Vol: 11, Pages: 81-99, ISSN: 1469-7688

JOURNAL ARTICLE

Haugh M, 2011, A Note on Constant Proportion Trading Strategies, SSRN Electronic Journal

JOURNAL ARTICLE

Caldentey R, Haugh MB, 2009, Supply Contracts with Financial Hedging, Operations Research, Vol: 57, Pages: 47-65, ISSN: 0030-364X

JOURNAL ARTICLE

Haugh MB, Kogan L, 2007, Duality Theory and Approximate Dynamic Programming for Pricing American Options and Portfolio Optimization, Handbooks in Operations Research and Management Science: Financial Engineering, Editors: Birge, Linetsky, Publisher: Elsevier, ISBN: 9780080553252

BOOK CHAPTER

Haugh MB, Jain A, Cross-Path Regressions and Pathwise Estimators: An Application to Evaluating Portfolio Strategies, Proceedings of the 2007 Winter Simulation Conference, ISSN: 0275-0708

CONFERENCE PAPER

Haugh MB, Kogan L, Wang J, 2006, Portfolio Evaluation: A Duality Approach, Operations Research, ISSN: 0030-364X

JOURNAL ARTICLE

Haugh MB, Caldentey R, 2006, Optimal Control and Hedging of Operations in the Presence of Financial Markets, Mathematics of Operations Research, ISSN: 0364-765X

JOURNAL ARTICLE

Haugh MB, Kogan L, 2004, Pricing American Options: A Duality Approach, Operations Research, ISSN: 0030-364X

JOURNAL ARTICLE

Haugh MB, Duality Theory and Simulation in Financial Engineering, Proceedings of the 2003 Winter Simulation Conference, ISSN: 0275-0708

CONFERENCE PAPER

Haugh MB, Lo A, 2001, Asset Allocation and Derivatives, Quantitative Finance, ISSN: 1469-7688

JOURNAL ARTICLE

Haugh MB, MacHale D, 1997, The Subgroup Generated by the Squares, Proceedings of the Royal Irish Academy. Section A, Mathematical, Astronomical, and Physical Science, ISSN: 0035-8975

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=00940729&limit=30&person=true